Modular map for the family of abelian surfaces via elliptic K3 surfaces

Atsuhira Nagano, Hironori Shiga

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    In this paper we give explicit modular maps for the family of abelian surfaces and that of the abelian surfaces whose endomorphism algebra contains Z[1+5/2]. We obtain a description of the Shimura variety for the latter family, also. The notion of the family of K3 surfaces with a fixed marking plays a central role. As the basement of our study we use the expressions of those families given by Clingher-Doran, A. Nagano and the work of A. Kumar as well.

    Original languageEnglish
    Pages (from-to)89-114
    Number of pages26
    JournalMathematische Nachrichten
    Volume288
    Issue number1
    DOIs
    Publication statusPublished - 2015 Jan 1

    Keywords

    • Abelian surfaces
    • Hilbert modular forms
    • K3 surfaces
    • Period domains
    • Theta constants

    ASJC Scopus subject areas

    • Mathematics(all)

    Fingerprint Dive into the research topics of 'Modular map for the family of abelian surfaces via elliptic K3 surfaces'. Together they form a unique fingerprint.

  • Cite this